# SDR CA190311009

- Difficulty date: March 5, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3417 · Air Data Computer
- Part: Probe
- Part number: 2015TD01
- Condition: Malfunctioned
- Location: Adc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED IAS (INDICATED AIRSPEED) FLAG ON PFD (PRIMARY FLIGHT DISPLAY) DURING TAKE-OFF. FLIGHT CREW DECIDED TO ABORT TAKE OFF AND RETURN TO GATE (REPORTED SPEED WAS ~50 KTS) . ADSP (AIR DATA SYSTEM PROBE) #2 WAS INSPECTED AND FOUND FOREIGN PARTICLE IN THE INNER TUBE. PASSAGE WAS CLEARED AND SYSTEM WAS TESTED OK.   P/N: 2015TD-01 AIR DATA SYSTEM PROBE (ADSP)
